# SDR CALA9800116

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK THROUGH TWO FASTENER HOLES OF RIB SUPPORT ANGLE AT WING LEADING EDGE SLAT STA 0.  THE RIB SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-1.
